Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Variation diminishing transformations


Author: Deborah Tepper Haimo
Journal: Bull. Amer. Math. Soc. 70 (1964), 271-274
DOI: https://doi.org/10.1090/S0002-9904-1964-11116-2
MathSciNet review: 0160083
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. I. Hirschman, Jr. and D. V. Widder, The convolution transform, Princeton Univ. Press, Princeton, N. J., 1955. MR 73746
  • 2. I. I. Hirschman, Jr., Variation diminishing Hankel transforms, J. Analyse Math. 8 (1960-61), 307-336. MR 157197


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11116-2

American Mathematical Society